RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 4, Issue 4, Pages 467–482 (Mi mz9469)  

Doctoral theses

Generalized Liouville differentiation and the method of multiplicators in imbedding theory for function classes

P. I. Lizorkin

Institute of Mathematics, Academy of Sciences of the USSR

Abstract: Author's review of his dissertation for the degree of doctor of the physico-mathematical sciences. Dissertation defended May 23, 1968, at the Mathematical Institute of the Academy of Sciences of the USSR. Official opponents: Doctor of Phys.-Math Sciences V. P. Il'in, Doctor of Phys.-Math Sciences I. A. Kipriyanov, and Doctor of Phys.-Math Sciences L. N. Slobodetskii.

Full text: PDF file (1993 kB)

English version:
Mathematical Notes, 1968, 4:4, 771–779

Bibliographic databases:

UDC: 517.5

Citation: P. I. Lizorkin, “Generalized Liouville differentiation and the method of multiplicators in imbedding theory for function classes”, Mat. Zametki, 4:4 (1968), 467–482; Math. Notes, 4:4 (1968), 771–779

Citation in format AMSBIB
\Bibitem{Liz68}
\by P.~I.~Lizorkin
\paper Generalized Liouville differentiation and the method of multiplicators in imbedding theory for function classes
\jour Mat. Zametki
\yr 1968
\vol 4
\issue 4
\pages 467--482
\mathnet{http://mi.mathnet.ru/mz9469}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=235416}
\transl
\jour Math. Notes
\yr 1968
\vol 4
\issue 4
\pages 771--779
\crossref{https://doi.org/10.1007/BF01093718}


Linking options:
  • http://mi.mathnet.ru/eng/mz9469
  • http://mi.mathnet.ru/eng/mz/v4/i4/p467

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:159
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020